# SDR CALA9801368

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND FLOORBEAM NUT PLATES AT RT AFT LAV, STA 980, APPROXIMATELY 18 INCHES FROM RT SIDE OF FUSELAGE.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-05, FIGURE 20A.
